Alert archive / Alabama / Small Craft Advisories in 2016

Small Craft Advisory 48, NWS Mobile, AL

November 3, 2016

NWS Mobile, AL issued this small craft advisory at Nov 3, 2016, 2:57 PM CDT. It took effect at Nov 4, 2016, 10:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2016, 2:57 PM CDT (19:57 UTC)
In effect from
Nov 4, 2016, 10:00 PM CDT
Expired
Nov 5, 2016, 1:00 PM CDT
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

636 
WHUS74 KMOB 031957
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
257 PM CDT THU NOV 3 2016

...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR FRIDAY NIGHT FOR MOBILE
BAY...THE MISSISSIPPI SOUND AND GULF WATERS OUT 60NM...

.COOLER AIR WILL MOVE SOUTH OVER THE AREA FRIDAY INTO FRIDAY NIGHT,
BRINGING MODERATE TO STRONG OFFSHORE WINDS TO AREA COASTAL WATERS
FRIDAY NIGHT INTO SATURDAY MORNING.

GMZ630>632-650-655-670-675-040400-
/O.NEW.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
257 PM CDT THU NOV 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM FRIDAY TO 1 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM FRIDAY TO 1 PM CDT
SATURDAY. 

* WINDS...RISING TO AROUND 20 KNOTS.

* WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET WELL
  OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
034 
WHUS74 KMOB 040324
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1024 PM CDT THU NOV 3 2016

...A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR FRIDAY NIGHT FOR
MOBILE BAY...THE MISSISSIPPI SOUND AND GULF WATERS OUT 60NM...

.COOLER AIR WILL MOVE SOUTH OVER THE AREA FRIDAY INTO FRIDAY
NIGHT... BRINGING MODERATE TO STRONG OFFSHORE WINDS TO AREA
COASTAL WATERS FRIDAY NIGHT INTO SATURDAY MORNING.

GMZ630>632-650-655-670-675-041200-
/O.CON.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1024 PM CDT THU NOV 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM FRIDAY TO
1 PM CDT SATURDAY...

* WINDS...RISING TO AROUND 20 KNOTS.

* WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
552 
WHUS74 KMOB 040957 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
457 AM CDT FRI NOV 4 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...THE
MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM THIS EVENING 
CONTINUING THROUGH SATURDAY MORNING ...

.A COLD FRONT WILL MOVE SOUTH OVER THE NORTH CENTRAL GULF LATE TODAY
AND EARLY TONIGHT...LEADING TO A MODERATE TO STRONG NORTHERLY WIND
FLOW OVER THE MARINE AREA BEGINNING THIS EVENING CONTINUING THROUGH
MIDDAY SATURDAY.

GMZ630>632-650-655-670-675-050000-
/O.CON.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
457 AM CDT FRI NOV 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT SATURDAY...

* WINDS...RISING TO AROUND 20 KNOTS.

* WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
131 
WHUS74 KMOB 040959 CCA 
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
459 AM CDT FRI NOV 4 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...THE
MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM THIS EVENING 
CONTINUING THROUGH SATURDAY MORNING...

.A COLD FRONT WILL MOVE SOUTH OVER THE NORTH CENTRAL GULF LATE TODAY
AND EARLY TONIGHT...LEADING TO A MODERATE TO STRONG NORTHERLY WIND
FLOW OVER THE MARINE AREA BEGINNING THIS EVENING CONTINUING THROUGH
MIDDAY SATURDAY.

GMZ630>632-650-655-670-675-042200-
/O.CON.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
459 AM CDT FRI NOV 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT SATURDAY...

* WINDS...RISING TO AROUND 20 KNOTS.

* WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
764 
WHUS74 KMOB 041536
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1036 AM CDT FRI NOV 4 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...THE
MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM THIS EVENING
CONTINUING THROUGH SATURDAY MORNING...

.A COLD FRONT WILL MOVE SOUTH OVER THE NORTH CENTRAL GULF LATE
TODAY AND EARLY TONIGHT...LEADING TO A MODERATE TO STRONG
NORTHERLY WIND FLOW OVER THE MARINE AREA BEGINNING THIS EVENING
CONTINUING THROUGH MIDDAY SATURDAY.

GMZ630>632-650-655-670-675-042345-
/O.CON.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1036 AM CDT FRI NOV 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT SATURDAY...

* WINDS...RISING TO AROUND 20 KNOTS.

* WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
103 
WHUS74 KMOB 041959
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
259 PM CDT FRI NOV 4 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR MOBILE BAY...THE
MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM THIS EVENING
CONTINUING THROUGH SATURDAY MORNING...

.A COLD FRONT WILL CONTINUE TO MOVE SOUTH OF AREA COASTAL WATERS
TONIGHT...LEADING TO A MODERATE TO STRONG NORTHERLY WIND FLOW OVER
THE MARINE AREA BEGINNING THIS EVENING CONTINUING THROUGH MIDDAY
SATURDAY.

GMZ630>632-650-655-670-675-050400-
/O.CON.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
259 PM CDT FRI NOV 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 1 PM CDT SATURDAY...

* WINDS...RISING TO AROUND 20 KNOTS.

* WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
003 
WHUS74 KMOB 050257
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
957 PM CDT FRI NOV 4 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR SOUTH MOBILE BAY...THE
MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM LATE TONIGHT THROUGH
EARLY SATURDAY AFTERNOON...

.A COLD FRONT WILL CONTINUE TO MOVE SOUTH OF AREA COASTAL WATERS
TONIGHT...LEADING TO A MODERATE TO STRONG NORTHERLY WIND FLOW
OVER THE MARINE AREA BEGINNING THIS EVENING CONTINUING THROUGH
MIDDAY SATURDAY.

GMZ630-050400-
/O.CAN.KMOB.SC.Y.0048.161105T0300Z-161105T1800Z/
NORTHERN MOBILE BAY-
957 PM CDT FRI NOV 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS OVER NORTHERN MOBILE BAY ARE NO LONGER EXPECTED TO REACH
ADVISORY LEVELS TONIGHT. HOWEVER...NORTHERLY TO NORTHEASTERLY WINDS
OF 13 TO 18 KNOTS CAN BE EXPECTED THROUGH EARLY SATURDAY AFTERNOON.
SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT..

$$

GMZ631-632-650-655-670-675-051100-
/O.EXT.KMOB.SC.Y.0048.161105T0600Z-161105T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
957 PM CDT FRI NOV 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 1 PM CDT
SATURDAY...

* WINDS...RISING TO AROUND 20 KNOTS.

* WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
004 
WHUS74 KMOB 051036 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
536 AM CDT SAT NOV 5 2016

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR SOUTH MOBILE BAY...THE
MISSISSIPPI SOUND AND GULF WATERS OUT 60NM FROM LATE TONIGHT
THROUGH EARLY SATURDAY AFTERNOON...

.A MODERATE TO STRONG EASTERLY WIND FLOW WILL CONTINUE OVER THE
MARINE AREA THROUGH MIDDAY TODAY THEN GRADUALLY DIMINISH THROUGH
SUNDAY AFTERNOON.

GMZ631-632-650-655-670-675-051800-
/O.CON.KMOB.SC.Y.0048.000000T0000Z-161105T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
536 AM CDT SAT NOV 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS...AROUND 20 KNOTS.

* WAVES/SEAS...BUILDING TO AROUND 3 FEET NEAR SHORE...6 FEET 
  WELL OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
659 
WHUS74 KMOB 051805
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
105 PM CDT SAT NOV 5 2016

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR SOUTH MOBILE BAY AND
THE MISSISSIPPI SOUND THROUGH 4 PM CDT THIS AFTERNOON...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE GULF WATERS OUT
60NM THROUGH 2 AM CST SUNDAY...

.A MODERATE TO STRONG EASTERLY WIND FLOW WILL CONTINUE OVER THE
MARINE AREA THROUGH EARLY SUNDAY MORNING THEN GRADUALLY DIMINISH
THROUGH SUNDAY AFTERNOON.

GMZ650-655-670-675-060215-
/O.EXP.KMOB.SC.Y.0048.000000T0000Z-161105T1800Z/
/O.NEW.KMOB.SC.Y.0049.161105T1805Z-161106T0800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
105 PM CDT SAT NOV 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM CST SUNDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM CST SUNDAY. 

* WINDS...AROUND 20 KNOTS.

* WAVES/SEAS...3 FEET NEAR SHORE...6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-052100-
/O.EXP.KMOB.SC.Y.0048.000000T0000Z-161105T1800Z/
/O.NEW.KMOB.SC.Y.0049.161105T1805Z-161105T2100Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
105 PM CDT SAT NOV 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

* WINDS...AROUND 20 KNOTS.

* WAVES/SEAS...SEAS 3 FEET. BAYS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
674 
WHUS74 KMOB 051807 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
107 PM CDT SAT NOV 5 2016

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR SOUTH MOBILE BAY AND
THE MISSISSIPPI SOUND THROUGH 4 PM CDT THIS AFTERNOON...

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE GULF WATERS OUT
60NM THROUGH 2 AM CST SUNDAY...

.A MODERATE TO STRONG EASTERLY WIND FLOW WILL CONTINUE OVER THE
MARINE AREA THROUGH EARLY SUNDAY MORNING THEN GRADUALLY DIMINISH
THROUGH SUNDAY AFTERNOON.

GMZ650-655-670-675-060615-
/O.EXP.KMOB.SC.Y.0048.000000T0000Z-161105T1800Z/
/O.COR.KMOB.SC.Y.0049.161105T1807Z-161106T0800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
107 PM CDT SAT NOV 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM CST SUNDAY. 

* WINDS...AROUND 20 KNOTS.

* WAVES/SEAS...3 FEET NEAR SHORE...6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-052100-
/O.EXP.KMOB.SC.Y.0048.000000T0000Z-161105T1800Z/
/O.NEW.KMOB.SC.Y.0049.161105T1807Z-161105T2100Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
107 PM CDT SAT NOV 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

* WINDS...AROUND 20 KNOTS.

* WAVES/SEAS...SEAS 3 FEET. BAYS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Nov 3, 12:55 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Nov 3, 12:55 PM CDT, 2 hours 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1255 PM CDT Thu Nov 3 2016

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...A few afternoon showers have popped along the Gulf breeze
moving inland this hour over our coastal zones. Package updated to
reflect.

/16

&&

.PREV DISCUSSION... /issued 1203 PM CDT Thu Nov 3 2016/

DISCUSSION...See updated information below.

UPDATE...Current package on track. A few convergence/surface
wave/dynamic forcing showers that moved west over the marine portion
of the fa have moved out of the area. Am not removing the isolated
left, with the HRRR still indicating a bit of convergence and
dynamic forcing this afternoon. No updates planned attm.

/16

AVIATION...
18Z issuance...General VFR conditions expected through most of the
forecast. A weak front will cross the area beginning well after
midnight. Am not anticipating any shra ahead or with, nor strong
northerly winds after. Patchy fog overnight may reduce some local
visibilities to mvfr levels closer to sunrise.

/16

PREV DISCUSSION... /issued 1018 AM CDT Thu Nov 3 2016/

DISCUSSION...See updated information for land areas below.

UPDATE...A quick update to the Zones to clean out morning fog
wording. No other parameters changed attm.

/16

PREV DISCUSSION... /issued 643 AM CDT Thu Nov 3 2016/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...There have been a few instances of patchy IFR or lower
ceilings and visibility restrictions due to fog early this morning,
primarily across southeast MS and far southwest AL. Observations from
KMOB/KBFM/KPNS have primarily remained VFR. Patchy IFR to MVFR fog
should last until around 03.14Z, with VFR otherwise prevailing
through the day. /21

PREV DISCUSSION... /issued 417 AM CDT Thu Nov 3 2016/

NEAR TERM /Now Through Thursday night/...Our forecast area remains
on the northern fringe of an upper level ridge of high pressure
which extends across much of the Gulf of Mexico early this morning.
A surface ridge of high pressure also extends from the Western
Atlantic to the Central Gulf Coast region. Skies are mostly clear
across our area early this morning, and surface observations reveal
that patchy fog has developed across portions of southeast MS and
coastal southwest AL. Fog has been locally dense in a few spots from
Gulf Shores to Pascagoula. We have mentioned patchy dense fog in the
weather grids through around 8 AM or so generally south of a New
Augusta to Gulf Shores line and we will continue to monitor
observations through the early morning hours.

Mid level flow will transition zonal to northwesterly across the
region today and tonight as the upper level ridge continues to
retrograde westward across the Western Gulf of Mexico into southern
portions of TX, and as an upper level trough moves southeastward
from the Great Lakes and Ohio Valley to the Eastern Seaboard.
Surface high pressure over the Southeastern states and Gulf Coast
region will weaken today as a cold front associated with the
aforementioned trough axis pushes southward toward the Mid-
Mississippi and Tennessee Valley this afternoon. The cold front
should make southward progress into northern and central portions of
MS and AL this evening before moving through our forecast area late
tonight into early Friday morning. Prospects for rain look
negligible across our forecast area over the next 24 hours along and
ahead of the approaching front as we enter the 38th day without
measurable rainfall in Mobile and the 37th in Pensacola. Although a
very isolated shower or two cannot be entirely ruled out tonight
along the front, meager deep layer moisture and lack of forcing will
preclude mentionable rain chances in the forecast. Another day of
near-record warmth is expected today, with highs once again forecast
to reach into the mid to upper 80s over interior locations and lower
80s near the beaches. Lows tonight should range from the upper 50s
to lower 60s inland and in the mid to upper 60s near the immediate
coast and beaches. /21

The November 3rd record high temperature for Mobile is 86 set in
1935. In Pensacola, the record high is 85 set in 1957.

SHORT TERM /Friday Through Saturday night/...A cold front will move
south across area during the day on Friday with a cooler and much
drier airmass moving into the area. The lack of significant deep
layer moisture and weak forcing along the front will keep rain from
developing and have maintained a dry forecast. The main change will
be much drier air with PW values falling to below one half inch and a
cooler airmass with much lower humidity levels. Lows Friday night
will range form the upper 40s and low 50s inland to upper 50s along
the coast. Highs on Saturday mid and upper 70s. Saturday night lows
will fall into the mid and upper 40s inland to mid 50s near the
coast. /13

LONG TERM /Sunday Through Wednesday/...Sfc high pressure and upper
ridging builds over the area through early next week, maintaining dry
conditions with temps slightly above normal. Models are in better
agreement on moisture increasing Tuesday into Wednesday with a slight
chance of rain mainly across western zones. However, significant
rainfall is not likely with dry conditions continuing across most of
the area. Temperatures continue near to slightly above climatological
norms. /13

MARINE...A surface ridge of high pressure over the Southeastern
states and Central Gulf Coast early this morning will gradually
weaken today in advance of a cold front that will be approaching the
Mid-Mississippi and Tennessee Valley region. The cold front is
expected to push through the marine area late tonight into early
Friday morning. A light to moderate easterly flow early this morning
should veer southeasterly to southerly late this afternoon, then
westerly by this evening in advance of the approaching front. A
moderate northwesterly to northerly flow will prevail late tonight
into Friday following the frontal passage. High pressure building
into the northern Gulf will promote an increase in northeasterly to
easterly flow Friday night into Saturday, with wind speeds at least
within cautionary levels, if not near advisory thresholds offshore
for several hours late Friday night into Saturday morning. A
moderate easterly flow pattern should prevail late this weekend into
the middle part of next week. /21

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 3, 5:11 AM CDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
511 AM CDT THU NOV 3 2016

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-041015-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
511 AM CDT THU NOV 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG WILL BE POSSIBLE ACROSS PORTIONS OF SOUTHEAST
MISSISSIPPI AND FAR SOUTHWEST ALABAMA EARLY THIS MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-041015-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
511 AM CDT THU NOV 3 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

MODERATE TO STRONG NORTHEASTERLY TO EASTERLY FLOW COULD BRING
HAZARDOUS CONDITIONS FOR SMALL CRAFT FRIDAY NIGHT AND SATURDAY.

Nearby

Small Craft Advisories in Alabama, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.